MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX REFLUX MANAGEMENT SYSTEM; ANTI-REFLUX IMPLANT
Model Number LS13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Date of Event 08/11/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia and associated spasms leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue (b)(6) 2014.Patient reported dysphagia symptoms prior to device implant.Uneventful device explant due to mild dysphagia on (b)(6) 2016.Linx device found in the correct position/geometry.Fundoplication performed at the time of explant.
 
Additional Manufacturer Narrative
Device analysis conducted by torax medical engineering after product receipt.Gross analysis revealed no device anomalies atypical from an explanted device.Microscopic analysis revealed all device components and assembly exhibited normal characteristics of an explanted device.Force testing, length testing, and geometric analysis exhibited no anomalies.No conclusion relevant to experience determined.
 
Event or Problem Description
Following a laparoscopic anti-reflux procedure, a patient experienced dysphagia and associated spasms leading to explant of the linx device.The linx device was used as part of the anti-reflux procedure.Anti-reflux procedure and linx device implantation occurred without issue (b)(6) 2014.-patient reported dysphagia symptoms prior to device implant.Uneventful device explant due to mild dysphagia on (b)(6) 2016.Linx device found in the correct position/geometry.Fundoplication performed at the time of explant.

Brand Name
LINX REFLUX MANAGEMENT SYSTEM
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue n
shoreview MN 55126
MDR Report Key5940608
Report Number3008766073-2016-00062
Device Sequence Number1488648
Product Code LEI
UDI-Device Identifier00855106005028
UDI-Public00855106005028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/27/2016
Device Model NumberLS13
Device Lot Number3994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/09/2016
Supplement Report FDA Received Date11/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age74 YR